# SDR DL738031073

- Difficulty date: December 9, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 7,468 hours, 3,489 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Button
- Condition: Missing
- Location: Fire Bottle
- Component: Halon Bottle, BA24180R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT HALON BOTTLE GREEN BUTTON MISSING.  REPLACED SAME.
